본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Fuzzy r-Compactness on Fuzzy r-Minimal Spaces

Kim, Jung-Il    (Department of Statics, Kangwon National University   ); Min, Won-Keun    (Department of Mathematics, Kangwon National University   ); Yoo, Young-Ho    (Department of Statics, Kangwon National University  );
  • 초록

    In [8], we introduced the concept of fuzzy r-minimal structure which is an extension of smooth fuzzy topological spaces and fuzzy topological spaces in Chang's sense. And we also introduced and studied the fuzzy r-M continuity. In this paper, we introduce the concepts of fuzzy r-minimal compactness on fuzzy r-minimal compactness and nearly fuzzy r-minimal compactness, almost fuzzy r-minimal spaces and investigate the relationships between fuzzy r-M continuous mappings and such types of fuzzy r-minimal compactness.


  • 주제어

    fuzzy r-minimal spaces .   fuzzy r-M open mapping .   fuzzy r-M continuous .   fuzzy r-minimal .   compact .   almost fuzzy r-minimal compact and nearly fuzzy r-minimal compact.  

  • 참고문헌 (9)

    1. K. C.Chattopadhyay,R.N.Hazra,and S.K.Samanta, 'Gradation of openness : Fuzzy topology', Fuzzy Sets and Systems, vol.49, pp.237-242,1992 
    2. S. J. Lee and E. P. Lee, Fuzzy $\gamma$ regular open sets and fuzzy almost $\gamma$-continuous maps', Bull. Korean Math. Soc., vol. 39, pp.91-108, 2002 
    3. S. E. Abbas, 'Fuzzy $\beta$-irresolute functions', Applied Mathematics and Computation, vol.157, pp.369-380, 2004 
    4. Young Ho Yoo, Won Keun Min and Jung IL Kim. 'Fuzzy $\gamma$ -Minimal Structures and Fuzzy $\gamma$-Minimal Spaces'. Far East Journal of MAthematical Sciences, vol.33, no.2, pp.193-205, 2009 
    5. S. J. Lee and E. P. Lee, 'Fuzzy r-preopen andfuzzy $\gamma$-precontinuous maps', Bull. Korean Math.Soc., vol.36, pp.91-108,1999 
    6. A. A.Ramadan,'Smoothtopologicalspaces', Fuzzy Sets and Systems, vol.48, pp.371-375, 1992 
    7. C. L. Chang, 'Fuzzytopologicalspaces', J. Math. Anal. Appl., vol.24,pp.182-190,1968 
    8. L. A.Zadeh, 'Fuzzysets', Information and Control, vol.8, pp.338-353, 1965 
    9. S. J. Lee and E. P. Lee, 'Fuzzy $\gamma$-continuous andfuzzy $\gamma$-semicontinuous maps', Int. J. Math. Math. Sci., vol.27, pp.53-63, 2001 
  • 이 논문을 인용한 문헌 (9)

    1. 2010. "" Korean Journal of mathematics, 18(2): 141~148   
    2. 2010. "" International journal of fuzzy logic and intelligent systems : IJFIS, 10(4): 303~307     
    3. 2010. "" International journal of fuzzy logic and intelligent systems : IJFIS, 10(4): 303~307     
    4. 2010. "" Korean Journal of mathematics, 18(3): 261~269     
    5. Min, Won-Keun ; Kim, Young-Key 2011. "" 한국지능시스템학회 논문지 = Journal of Korean institute of intelligent systems, 21(1): 128~131     
    6. 2011. "" International journal of fuzzy logic and intelligent systems : IJFIS, 11(1): 44~48     
    7. 2011. "" International journal of fuzzy logic and intelligent systems : IJFIS, 11(2): 103~107     
    8. 2011. "" Journal of applied mathematics & informatics, 29(3): 1059~1066     
    9. 2013. "" International journal of fuzzy logic and intelligent systems : IJFIS, 13(3): 224~230     

 저자의 다른 논문

  • Kim, Jung-Il (4)

    1. 2009 "INTERVAL-VALUED FUZZY m-SEMIOPEN SETS AND INTERVAL-VALUED FUZZY m-PREOPEN SETS ON INTERVAL-VALUED FUZZY MINIMAL SPACES" Honam mathematical journal = 호남수학학술지 31 (1): 31~43    
    2. 2013 "공정변수를 갖는 혼합물 실험에서 모형선택의 한 방법" 응용통계연구 = The Korean journal of applied statistics 26 (1): 201~208    
    3. 2017 "계수적 반응을 갖는 종양 억제 혼합물 실험에서 모형 비교" Journal of the Korean Data & Information Science Society = 한국데이터정보과학회지 28 (5): 1021~1026    
  • Min, Won Keun (88)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기